# SDR SWAA2021111531182

- Difficulty date: October 16, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737*
- Aircraft serial: 35123
- Aircraft time: 45,415 hours, 22,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLE UPPER SURFACE AT STA 747+2 ; / [01] COMPLIED WITH TOOL REQUIREMENT.; [02] REMOVED SURFACE CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-60-51-1A-1. REMOVE AND REPLACE ANGLE ON TASK CARD 5360-E-16462-NG (CPCP/AD MOC - AFT CARGO COMPARTMENT FLOOR STRUCTURE CORROSION PROTECTION) [TTG8Q004BAJ4]
